RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 108, Number 1, Pages 109–128 (Mi tmf1181)  

This article is cited in 3 scientific papers (total in 3 papers)

On first-order conservation laws for systems of hydronamic type equations

E. V. Ferapontovab, R. A. Sharipovab

a Bashkir State University
b Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: We consider conservation laws of the first order quadratic in derivatives related to systems of equations of hydrodynamic type. We derive the defining relations for their densities in a form invariant with respect to the pointwise change of variables. Examples of nondiagonalizable systems admitting quadratic conservation laws are given.

DOI: https://doi.org/10.4213/tmf1181

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 108:1, 937–952

Bibliographic databases:

Received: 17.09.1995

Citation: E. V. Ferapontov, R. A. Sharipov, “On first-order conservation laws for systems of hydronamic type equations”, TMF, 108:1 (1996), 109–128; Theoret. and Math. Phys., 108:1 (1996), 937–952

Citation in format AMSBIB
\Bibitem{FerSha96}
\by E.~V.~Ferapontov, R.~A.~Sharipov
\paper On first-order conservation laws for systems of hydronamic type equations
\jour TMF
\yr 1996
\vol 108
\issue 1
\pages 109--128
\mathnet{http://mi.mathnet.ru/tmf1181}
\crossref{https://doi.org/10.4213/tmf1181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422423}
\zmath{https://zbmath.org/?q=an:0934.35090}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 108
\issue 1
\pages 937--952
\crossref{https://doi.org/10.1007/BF02070520}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ85900009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1181
  • https://doi.org/10.4213/tmf1181
  • http://mi.mathnet.ru/eng/tmf/v108/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, Theoret. and Math. Phys., 123:1 (2000), 436–445  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Pavlov M.V. Vitolo R.F., “on the Bi-Hamiltonian Geometry of Wdvv Equations”, Lett. Math. Phys., 105:8 (2015), 1135–1163  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    3. Pavlov M.V., Vitolo R.F., “Remarks on the Lagrangian representation of bi-Hamiltonian equations”, J. Geom. Phys., 113 (2017), 239–249  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:325
    Full text:150
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019